View Full Version : Messing up again


Swissy
09-13-17, 03:50 AM
It has been 11 months since my diagnosis and start of meds. The meds helped tremendously. Lately I have become scattered again. Forgetful, moods up and down and stressed. Little things give me anxiety and even bring me to crying at times. I know we shouldn't "feel" the meds at this point. I can sometimes feel a little speedy, but still can feel tired and unmotivated if that makes sense. I had been taking 1/2 dose some days because some days that's all I needed to be at my best. But now even with my full 20mg dose in a day, I am not doing well.

I have my quarterly appointment in a couple of weeks, so I will bring this up with my doctor. My question to you guys is if after a year on a dose that worked for me, is it normal to suddenly need an adjustment? My adderall used to calm my anxiety and help me through my day with out becoming overwhelmed and forgetful. It let me do one task at a time and I want that again. Lately I have too much to do at the same time and I inevitably forget routine stuff I shouldn't be forgetting. I just don't know if it's a dosage thing or an end of summer- back to the bump and grind thing.

I know with adderall less can be more, but less is also less for me recently.

sarahsweets
09-13-17, 04:51 AM
"normal" is a dirty word. :)
I think it can be normal for someone to need 3 or 4 dose adjustments the first year and just as normal to need no dose adjustments. Its individual.

MyAchillesheel
09-13-17, 02:05 PM
Swissy,

Have you been taking the same generic form of adderall this whole time or are you on a different one?

The generic manufacturer can make or break the degree of success you have with adderall medication. Even if you have been going to the same pharmacy the past 12 months...they may have switched manufacturers.

And... If you have been using the exact same generic adderall the past 12 months you can always try a different company to see if it works any better.

Something to consider.

Diet, hormones, and seasonal allergies are three other things to take into account. All three effect your neurotransmitters and consequently how effective stimulant medication can work.

Hormones and allergies always screw up my days with adderall.